# SDR DALA2024062706579

- Difficulty date: June 25, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 58,871 hours, 41,619 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Hpc
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 9538 -ATO- ABORTED TAKEOFF AT APPROXIMATELY 80 KNOTS DUE TO SUSPECTED RIGHT ENGINE SUSPECTED COMPRESSOR STALL. CORRECTIVE ACTION: PERFORMED BORESCOPE INSPECTION AND FOUND DAMAGE TO 3RD AND 4TH STAGE HPC. REPLACED RIGHT ENGINE. (LP 5271438)
